# SDR IPXA2025041809621

- Difficulty date: March 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 30,671 hours, 11,417 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869134
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SUPPLEMENTAL SDR *** LOAD CREW REPORTS MCD FLOOR AT POS 14R CRACKED INSTALLED AFFECTED CARGO LOCK BETWEEN POS 12 AND 14 RIGHT PER AMM 25-58-01. INSTALLED AFFECTED ROLLER RAILS AT POS 12 AND 14 RIGHT PER AMM 25-57-05. INSTALLED AFFECTED BALL TRAYS AT POS 12 RIGHT PER AMM 25-57-02. INSTALLED AFFECTED SIDE RESTRAINTS WITH SIDE GUIDE RAILS AT POS 14 RIGHT PER AMM 53-01-06.
